MAUDE Adverse Event Report: Zimmer Biomet, Inc. TIB PLATE SZ3 PMMA NON MODULAR; Prosthesis, Knee

Zimmer Biomet, Inc. TIB PLATE SZ3 PMMA NON MODULAR; Prosthesis, Knee
Catalog Number 00588000302
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial left knee surgery.Approximately 4.6 years post-implantation a revision due to tibial loosening and a broken cement mantle.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: 00588000310 - rhk 10mm full blk tib aug sz3 - 63606679.00588003020 - 20mm height size c articular surface with hinge post extension / use with plate 2,3,4,5,6 / screw.Enclosed do not discard - 63843248.G2: foreign - event occurred in australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
TIB PLATE SZ3 PMMA NON MODULAR
Common Device Name
Prosthesis, Knee
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50948271
Report Number0001822565-2026-03305
Device Sequence Number15836378
Product Code JWH
UDI-Device Identifier00889024199002
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2022
Device Catalogue Number00588000302
Device Lot Number63539327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale